right now ive just started taking 1 iron and multivitimins supplement a day, but i know im anemic and you get higher amounts of iron with prescription than in the usual suplements.
will it be ok if i double my supplements im taking?
ive had anemia before, and ive recently been feeling like i did when i was anemic and i have got poor nutrition right now so i am certain that i am anaemic again
I would suggest you that you should get your hemoglobin level checked before starting any iron supplements. The standard dose of iron is 60 mg per day and is two times a day in anemia. It is entirely the doctor’s discretion about the dosage of iron and which form of iron should be given which is decided on the severity of your symptoms, your ability to tolerate iron supplements, the presence of other health problems or other types of drugs you have been taking. Iron tablets can cause stomach upset, diarrhea, nausea and vomiting in high doses. Consult your doctor before starting it. Do keep me posted.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.